Skip to Content

How serious is the risk taking aspirin while taking prednisone?

Responses (3)

kaismama 5 Jan 2013

The amount of aspirin in your system is decreased by prednisone. I worry more about the irritation of both in the stomach. Both are very hard on the stomach lining.

endlessPred 6 Jan 2013

Not the reason. Just one of the symptoms.

Delila 6 Jan 2013

Hi, i agree with kaismama. I thought you might find it interesting to read all of the information yourself so have provided a link below;
https://www.drugs.com/interactions-check.php?drug_list=243-0,1936-0

endlessPred 6 Jan 2013

Do not take aspirin or any NSAID when on prednisone. It does cause gastro intestinal problems, increased bruising (prednisone causes bruising on its own) and various side effects. Some very serious.

As always, tell your prescribing physician all medications and over the counter supplements, pain pills and the like. It is not safe and could complicate your condition. Please call the doctor and you will be guided for your condition and needs.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Prednisone problems again!`?

Posted 4 Nov 2010 6 answers

Can aspirin cause confusion?

Posted 13 Jun 2011 1 answer

Am I at risk for a short term side effects?

Posted 21 Jul 2011 2 answers

Aspirin vs Blood thinner?

Posted 6 Apr 2014 1 answer